# SDR DXTA2020060903743

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 860A0146
- Aircraft time: 1,745 hours, 1,197 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Guard
- Part number: 741309312
- Condition: Dented
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT AIRPORT AND RETURNED BACK, AFTER TAKEOFF LANDING GEAR HANDLE WAS RAISED ON SCHEDULED BUT AFTER THE MAIN MOUNTS INDICATED UP AND LOCKED THE NOSE GEAR INDICATED A AMBER HASH PATTERN INDICATING ACCORDING TO THE EMERGENCY/ABNORMAL CHECKLIST N-2 THAT NEITHER DOWNLOCK NOR UPLOCK IS INDICATING LOCKED AND AMBER GEAR DISAGREE CAS MESSAGE IS DISPLAYED.  CREW COMPLETED EMERGENCY/ABNORMAL CHECKLIST PROCEDURES AND GOT 3 GREEN DOWN AND LOCKED INDICATIONS THEN RETURNED FOR A NORMAL LANDING.   SUSPECT RIGHT NOSE GEAR DOOR WAS OFF ITS OVER CENTER STOP PRIOR TO DEPARTURE CAUSING OPERATING ROLLERS TO CONTACT DOOR.   PERFORMED SLOW CYCLE AND SEVERAL NORMAL GEAR CYCLES ALSO CHECKED DOOR GAPS AND ATTACH POINTS, NO DEFECTS NOTED LANDING GEAR OPERATED NORMAL REF. CE680A M/M. 32-00-00. DAMAGE NOTED TO BOTTOM SIDE OF RIGHT NOSE LANDING GEAR DOOR - COMPLETED REPAIR OF RH NLG EDGE GUARD REF RFTS-104018 REV 0. PERFORMED LANDING OPERATIONAL AND CLEARNANCE CHECKS IAW MM 32-00-00. OPS/CLEARANCE CHECKS GOOD.
